A. Hochenegger, M. Kalck, D. Ploog

Spherical Subcategories in Algebraic Geometry

Mathematische Nachrichten, 289(11-12):1450-1465, 2016.
DOI: 10.1002/mana.201400232

Abstract. We study objects in triangulated categories which have a two-dimensional graded endomorphism algebra. Given such an object, we show that there is a unique maximal triangulated subcategory, in which the object is spherical. This general result is then applied to algebraic geometry.

© 2021 GAA@polimi Generato con Hugo e inspirato al tema Resume Ultimo aggiornamento: 8 Giugno 2022